# SDR TWAA9901606

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG OP 16 MAINT CHECK, FOUND IN CABIN, CORROSION IN CHAIR TRACK AT RBL 44 IN, STA 237, 262 TO 264, AND STA 275.  REPLACED TRACK RBL 44 FROM STA 237 TO 275 PER SRM 53-005, PG 10G.
